# SDR 2005UALA01382

- Difficulty date: November 30, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 12,704 hours, 5,040 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SYSTEM LIGHTS WERE FLICKERING, NOW ON FULL TIME OVERHEAD SIGNS AND PATH LIGHTS.      RESET CIDS, OPS CHECKS NORMAL.
